# SDR R61A201907070760

- Difficulty date: July 7, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066016001
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP MISSING FR.84 BETWEEN STR. 26-27R. REPLACED SHEAR CLIP AT FR84 STR 27R-26R REF SRM 51-40-08. RESTORED
SURFACE PROTECTION SHEAR CLIP AT FR84 STGR 27R-26R REF SRM 51-23-06. A/C REMAINS IN CHECK.
